# SDR UIEA2017021600186

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 71,950 hours, 12,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TENSION TIE CHANNEL ONE HOLE CRACK AT STA 720 LBL 98. REPAIR TENSION TIE CHANNEL IAW SRM 53-20-30 REPAIR 1 REV 78 & 2. CONDITION CHECK NORMAL AND JOB COMPLETED.
